# SDR 7C7A2019050910504

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 49,265 hours, 53,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320281
- Condition: Dented
- Location: Fuselage
- Part time: 49,265 hours, 53,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS ON LEFT HAND FUSELAGE BETWEEN STATION X277-X285 ABOVE AND BELOW STRINGER 11P. RD 8-53-16128 WAS ISSUED AND PROVIDES PREMANENT ALLOWANCE FOR MULTIPLE DENT DAMAGE TO THE LEFT HAND SIDE FUSELAGE SKIN PANELS(P/N 85320281 AND 85320313) BETWEEN X270.50 - X291.40 AND STRINGERS 10P - 12P.
